# SDR 97ZZZX4724

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Precision Propeller Services International, LLC, repair station FG6R375D
- Propeller: Hartzl HCB5MP3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Spring
- Part number: A3496
- Condition: Broken
- Location: Prop Feather
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WOULD NOT AUTOFEATHER ON SHUT DOWN.  DISASSEMBLY AND INSPECTION REVEALED FEATHER SPRING BROKEN IN 7 PIECES.
